# SDR AALA2018121109058

- Difficulty date: November 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE SHEAR PLATE BETWEEN FRAMES 69 - 70, STRINGER 23L, IN THE AFT GALLEY.  REPLACED THE SHEAR PLATE IAW SRM 51-72-11, AND DRAWING D53471124.
